Authors: Karakostas, George
Stević, Stevo 
Title: Slowly Varying Solutions of the Difference Equation Xn+1 = f(Xn,. . ., Xn-k) + g(n, Xn, Xn-1,. . ., Xn-k)
Journal: Journal of Difference Equations and Applications
Volume: 10
Issue: 3
First page: 249
Last page: 255
Issue Date: 1-Jan-2004
Rank: M22
ISSN: 10236198
DOI: 10.1080/10236190310001625271
Abstract: 
We provide conditions which guarantee that all bounded solutions of the difference equation Xn+1 = f(xn, . . ., xn-k) + g(n, xn, xn-1, . . ., xn-k) are slowly varying in the sense that lim(xn+1 - xn) = 0.
Keywords: Difference equation | Full solution | Relatively prime integers | Slowly varying
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

8
checked on Feb 5, 2023

Page view(s)

9
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.